# SDR USAA2010092392088

- Difficulty date: September 13, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON STRINGER TIE AT BS 727E, S4R.  REPLACED STRINGER TIE AT BS 727E, S4R IAW B737 SRM 51-10-02 & BOEING DRAWING 65C25230.
